# SDR SWIA202266697

- Difficulty date: September 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N826SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15449
- Aircraft time: 7,784 hours, 6,349 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  R/H INBOARD FLAP HAS MULTIPLE AREAS OF INTERNAL CORROSION AND DETERIORATED COATINGS, IN THE 4 BAYS OUT FROM THE INBOARD EDGE, FROM APPROX. MID CHORD TO THE TRAILING EDGE.     (C-CHECK RO 10/29/2022)    REMOVED AND INSTALLED R/H INBD FLAP REF CRJ-900 AMM 27-52-21-400-801-A01. DE-RIVETED AND RE-RIVETED SKIN ON R/H INBOARD FLAP ON THE 4 BAYS OUT FROM THE INBOARD EDGE, FROM MID CHORD TO THE TRAILING EDGE, REF. CRJ 900 SRM 51-42-10-001-001-A01. CLEANED INSIDE THE 4 BAYS, OUT FROM THE INBOARD EDGE, FROM MID CHORD TO TRAILING EDGE. DETERIORATED COATINGS AND FLAKING PRIMER WERE REMOVED . NO CORROSION FOUND. REF. CRJ700/900 SRM 51-26-00-001-001-A01. OPS CHECK AND RIGGING ARE GOOD.
